MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 11 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 11 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204110
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: delta cer head 12/14 36mm +5; altrx neut 36idx60od; unknown hip acetabular cup; tri-lock bps sz 11 std offset.
 
Event or Problem Description
It was reported that valgus alignment of trilock stem coupled with patient pain that led surgeons decision to replace femoral component.Also eccentric alignment of polyethylene cup indicated wear on liner.Doi: unknown; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 11 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7790566
Report Number1818910-2018-66936
Device Sequence Number19417237
Product Code KWA
UDI-Device Identifier10603295000822
UDI-Public10603295000822
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101204110
Device Lot NumberEH2DA1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight110